# SDR F3LA2008121000721

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 16,659 hours, 8,100 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 6774E010000
- Part serial: 01378
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT MADE AN AIR TURN BACK TO DEN DUE TO ENGINE NR 2 AIR BLEED FAULT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE PRESSURE REGULATOR VALVE ASSEMBLY IN ACCORDANCE WITH A319 AMM 36-11-52-400-042.
